RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1971, Volume 5, Issue 1, Pages 48–60 (Mi faa2561)  

This article is cited in 11 scientific papers (total in 12 papers)

Two-dimensional submanifolds of four-dimensional manifolds

V. A. Rokhlin


Full text: PDF file (1422 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1971, 5:1, 39–48

Bibliographic databases:

Received: 24.06.1970

Citation: V. A. Rokhlin, “Two-dimensional submanifolds of four-dimensional manifolds”, Funktsional. Anal. i Prilozhen., 5:1 (1971), 48–60; Funct. Anal. Appl., 5:1 (1971), 39–48

Citation in format AMSBIB
\Bibitem{Rok71}
\by V.~A.~Rokhlin
\paper Two-dimensional submanifolds of four-dimensional manifolds
\jour Funktsional. Anal. i Prilozhen.
\yr 1971
\vol 5
\issue 1
\pages 48--60
\mathnet{http://mi.mathnet.ru/faa2561}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=298684}
\zmath{https://zbmath.org/?q=an:0268.57019}
\transl
\jour Funct. Anal. Appl.
\yr 1971
\vol 5
\issue 1
\pages 39--48
\crossref{https://doi.org/10.1007/BF01075846}


Linking options:
  • http://mi.mathnet.ru/eng/faa2561
  • http://mi.mathnet.ru/eng/faa/v5/i1/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Arnol'd, “Distribution of ovals of the real plane of algebraic curves, of involutions of four-dimensional smooth manifolds, and the arithmetic of integer-valued quadratic forms”, Funct. Anal. Appl., 5:3 (1971), 169–176  mathnet  crossref  mathscinet  zmath
    2. V. A. Rokhlin, “Proof of Gudkov's hypothesis”, Funct. Anal. Appl., 6:2 (1972), 136–138  mathnet  crossref  mathscinet  zmath
    3. O. Ya. Viro, “Local knotting of submanifolds”, Math. USSR-Sb., 19:2 (1973), 166–176  mathnet  crossref  mathscinet  zmath
    4. O. Ya. Viro, “Branched coverings of manifolds with boundary and link invariants. I”, Math. USSR-Izv., 7:6 (1973), 1239–1256  mathnet  crossref  mathscinet  zmath
    5. D. A. Gudkov, “The topology of real projective algebraic varieties”, Russian Math. Surveys, 29:4 (1974), 1–79  mathnet  crossref  mathscinet  zmath
    6. O. Ya. Viro, “Raspolozheniya v korazmernosti 2 i krai”, UMN, 30:1(181) (1975), 231–232  mathnet  mathscinet  zmath
    7. V. V. Nikulin, “Integral symmetric bilinear forms and some of their applications”, Math. USSR-Izv., 14:1 (1980), 103–167  mathnet  crossref  mathscinet  zmath  isi
    8. V. I. Zvonilov, “Refinement of the Petrovskii–Arnol'd inequality for curves of odd degree”, Funct. Anal. Appl., 13:4 (1979), 262–268  mathnet  crossref  mathscinet  zmath
    9. V. A. Rokhlin, “New inequalities in the topology of real planar algebraic curves”, Funct. Anal. Appl., 14:1 (1980), 29–33  mathnet  crossref  mathscinet  zmath
    10. I. V. Savel'ev, “The structure of the set of singular points of piecewise-linear branched coverings of manifolds”, Math. USSR-Izv., 27:3 (1986), 549–573  mathnet  crossref  mathscinet  zmath
    11. T. Fidler, “Additional inequalities in the topology of real plane algebraic curves”, Math. USSR-Izv., 27:1 (1986), 183–191  mathnet  crossref  mathscinet  zmath
    12. V. I. Arnol'd, A. M. Vershik, O. Ya. Viro, A. N. Kolmogorov, S. P. Novikov, Ya. G. Sinai, D. B. Fuchs, “Vladimir Abramovich Rokhlin (obituary)”, Russian Math. Surveys, 41:3 (1986), 189–195  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:262
    Full text:121
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019